PubAg

Main content area

Characterization of c‐, L‐ and ϕk‐optimal designs for a class of non‐linear multiple‐regression models

Author:
Schmidt, Dennis
Source:
Journal of the Royal Statistical Society 2019 v.81 no.1 pp. 101-120
ISSN:
1369-7412
Subject:
equations, nonlinear models, regression analysis
Abstract:
Optimal designs for multiple‐regression models are determined. We consider a general class of non‐linear models including proportional hazards models with different censoring schemes, the Poisson and the negative binomial model. For these models we provide a complete characterization of c‐optimal designs for all vectors c in the case of a single covariate. For multiple regression with an arbitrary number of covariates, c‐optimal designs for certain vectors c are derived analytically. Using some general results on the structure of optimal designs for multiple regression, we determine L‐ and ϕk‐optimal designs for models with an arbitrary number of covariates.
Agid:
6279140